ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Existence of solutions for discrete fractional difference inclusions with boundary conditions

Lv, W. (2017) Existence of solutions for discrete fractional difference inclusions with boundary conditions. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 52 (6). pp. 25-32. ISSN 00002-3043

[img] PDF
Download (4Mb)
    Item Type: Article
    Uncontrolled Keywords: Discrete fractional difference inclusion; boundary condition; existence; upper semi-continuity; fixed point theory
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 15 Jan 2018 12:32
    Last Modified: 15 Jan 2018 12:32
    URI: http://mathematics.asj-oa.am/id/eprint/2575

    Actions (login required)

    View Item